# SDR 1JAA20240130001

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N680EE
- Make and model: Cessna 680CE
- Aircraft serial: 6800024
- Aircraft time: 6,047 hours, 4,353 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Duct
- Part number: UNKNOWN
- Condition: Loose
- Location: On Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED:  MASTER WARNING CABIN ALTIMETER CAME ON AFTER THE AMBER ALTITUDE WHEN LEVELING OFF AT 32000FT.  C REW COMPLIED WITH AN EMERGENCY DECENT AND DIVERTED AS REQUIRED.  MAINTENANCE FOUND DUCT HAD COME OFF OF THE ACM.  ACM DUCT WAS RESECURED AND SYSTEM WAS LEAK AND OP CHECKED WITH NO ADDITIONAL DEFECTS NOTED.
